Ask Health Experts and Get Answers to Your Health Question ASAP
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.
What is your age and gender?
Are you diabetic?
Are you on any medications?
Did you take any medicine for these symptoms.
Please post a photo if possible.
Has Benadryl decreased the symptoms?
Do you have fever, breathing issue, pain anywhere?
Your symptoms are suggestive of allergy to soup as you mentioned. You may continue taking Benadryl. You may also apply Hydrocortisone 1% cream on stomach and lip, which helps in allergy. If the symptoms increase or you have any breathing difficulty; you may need to go to a doctor for steroid shot and prescription anti allergic medicines.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited and paid for my work.
Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.
This additional service offer can be used for
- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.
Best wishes,It was my pleasure to help you.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:
My goal is to provide you with the best service possible. If you feel I have done so, then an "Excellent Service" rating is greatly appreciated! If not, please click "Reply" to let me know how I can better assist you with any additional information or clarification.Thank you very much for the opportunity to be of help!